# SDR CALA2024112601302

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N17303
- Make and model: Boeing 737-8
- Aircraft serial: 67561
- Aircraft time: 5,502 hours, 1,913 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Blocked
- Location: Toilets
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING MIDFLIGHT ALL 3 LAVS FAILED TO FLUSH ALL SHOWED FULL TRIED TO DRAIN LAV WASTE TANK, NOTHING WOULDCOME OUT, VERIFIED VALVE DOES MOVE. SUSPECT CLOG CLEARED 3 LAVE TOILET WASTE TANK DRAIN LINE BLOCKAGE IN REF TO AMM 38-32-00-160-803. TOILETS ALL FLUSH AS REQUIRED. OK FOR SERVICE AT THIS TIME.
